MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MEXICO BASIC COMPAK INFLATION DEVICE

MERIT MEDICAL SYSTEMS MEXICO BASIC COMPAK INFLATION DEVICE
Catalog Number IN4130/CNK
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.The complaint cannot be confirmed and a root cause cannot be determined.A review of the complaint database was performed and two similar complaints for this lot number were found.A review of the device history record was performed and no exception documents were identified.
 
Event or Problem Description
The account alleges that during an interventional procedure, the inflation device was unable to deflate the balloon.A new device was used to complete the procedure.

Brand Name
BASIC COMPAK INFLATION DEVICE
Common Device Name
INFLATION DEVICE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
MDR Report Key21891999
Report Number3011642792-2025-00049
Device Sequence Number18167146
Product Code DXT
UDI-Device Identifier00884450016756
UDI-Public00884450016756
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIN4130/CNK
Device Lot NumberI3001130
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Initial Report FDA Received Date04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown